# SDR SWAA982119

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND CORRODED ANGLE ON INTERIOR OF RT TORQUE BOX AT BS 1088 JUST ABOVE CUTOUT FOR APU AIR INLET DUCT.  REMOVED AND REPLACED PER BOEING SRM.
